Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Started on ICSI, but cancelled as eggs were not mature. Periods are overdue. Thick white discharge occurring. Suggestions

hi, i started on ICSI but it was cancelled as on day 13 my eggs were not mature so all medication was stopped. my periods are now 8 days overdue and i get cramps as if i am going to have periods but instead a thick white discharge occurs. can anyone tell me what i should do as i tried contacting my doctor but i am not getting any response.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

Following is my reply:

1) The discharge is not related to cancelled ICSI cycle.

2) If discharge continues, please get examined by a gynecologist and get medicines for the same

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor